the recurrent episodes in this case may be due to reactive airway disease
in your child.
there is no harm in giving a course of prednisolone
for 5 days in this case as such a short course ir not associated with any major side effect or dependence on steroid
, and if your doctor has prescribed this, there must be a reason like the disease may be more severe to respond to anly brochodilators llike asthalin
so, you should follow your doctoors advice.
these types of cases may be an early sign of a child developing asthma
specially in case there is family history of asthma.
few things you can do to prevent these episodes would be:
1. prevent exposure to cold sppecially in the evening and early morning.
2. if your child has some king of stimulus you can find that triggers these episodes, like pets, woolens, pollens of some plants etc, you can try to eliminate these.
3. you should keep your house clean of dust, mites, cobwebs etc, that can trigger such episodes.
4. healthy eating habits like fruits, green leafy vegetables etc, help to increase your immunity as these have anti oxidants that help prevent these episodes.
nonetheless you have to be watchful of any danger signs that your child might develop during these episodes like shortness of breath
, bluish discoloration of skin or extremities, etc in which case you need to take him too emergency for treatment.
hope you benefit from my answer
thank you for your query